# SDR 9JLA2013120406716

- Difficulty date: November 27, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N989ST
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258478
- Aircraft time: 4,532 hours, 3,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Part number: 25FC69331
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX DEPARTURE FROM ACFT THE CABIN DOOR HAND RAIL BROKE WHILE A PAX WAS ON DOOR STEP NEARLY CAUSING THE PAX TO FALL FROM STEPS, PN 25FC6933-1.  THERE IS A STEEL TUBE OPTION FOR THE RAILING IT HAS NOT BEEN AVAILABLE.
